MAUDE Adverse Event Report: BECTON DICKINSON SHARPS COLL 6GAL RED 1103 NON-VENT CAP; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON SHARPS COLL 6GAL RED 1103 NON-VENT CAP; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305457
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturing location for this product is (b)(4).This site is an oem manufacturing site.Therefore, bd corporate headquarters in (b)(4) has been listed and the (b)(4) fda registration number has been used for the manufacture report number.Date of event: unknown.The date received by manufacturer has been used for this field.The reported lot # 0252741 was not found for the reported catalog # 305457.Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported sharps coll 6gal red 1103 non-vent cap was missing lids.The following information was provided by the initial reporter: "we have several 6gal sharps containers without lids.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation: a sample was received and tested by our quality team.There were no lids included in the shipment and the customer's complaint has been verified.The investigation was then forwarded to the supplier for further investigation.According to the dhr review process, the result showed there were no issues reported as missing lids during the manufacturing process for the lot number reported (1244949).A review of the ncmr¿s was performed; the result showed there were no issues reported like missing lids for the same part number throughout the last twelve months.The root cause remains unknown but possible root causes are: 1.Non-controlled method to ship partial boxes to end user (re-packaging process).2.Non-controlled handling within distributor facilities.H3 other text : see h.10.

Brand Name
SHARPS COLL 6GAL RED 1103 NON-VENT CAP
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key13765127
Report Number2243072-2022-00348
Device Sequence Number14406049
Product Code FMI
UDI-Device Identifier00382903054572
UDI-Public00382903054572
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K943134
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number305457
Device Catalogue Number305457
Device Lot Number0252741
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/10/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2022
Supplement Date Received by Manufacturer05/23/2022
Initial Report FDA Received Date03/15/2022
Supplement Report FDA Received Date06/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown